# SDR AALA20180411004

- Difficulty date: April 11, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 52,036 hours, 21,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654A0004106
- Condition: Corroded
- Location: Bs 308-337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM ANGLE CORRODED BETWEEN BS 308 AND 337.  REPLACED CREASE BEAM ANGLE IAW DRAWING 141A8310, AND 51-00-05-1.
